# SDR AALA20151014001

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 45,951 hours, 19,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT MAIN ENTRY DOOR EMER LIGHT BEZEL LENS DAMAGED.  R & R L2 DOOR AFT EMER LIGHT BEZEL IAW 33-51-03.  OPERATIONAL CHECKED GOOD.
